# SDR ASOA2016031214578

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,900 hours, 26,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Burned
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURN MARK ON RIVET ON FS 235 BETWEEN STR 25L/26L, MARKED I.  REMOVED DAMAGED RIVET ON FS 235 BETWEEN STR 25L/26L IAW SRM 51-42-06.  FOUND DAMAGE CONTAIN TO RIVET ONLY. INSTALLED TEMP FASTENER, ALODINE, PRIMED AND PAINTED.  ALL WORK IAW REO 601R-53-00-115 REV E.  REPAIR TYPE 3 TEMPORARY. VALID TILL NEXT C-CHECK IN 4153 FLIGHT HOURS. RE-INSPECT EVERY 1200 FLIGHT HOURS.  ALL WORK IAW REO 601R-53-00-115 REV E, TEMP REPAIR TYPE, NR 3 AND SOP 5719.  THIS IS CONSIDERED A MAJOR REPAIR IAW GMM 5-3.
